# SDR N6WA2013013001

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 22,078 hours, 15,696 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON TAKEOFF,  PERFORMED OPS CHECK OF BLEED LEAK, DETECTOR AND WARNING SYS, NO DEFECTS NOTED, IAW AMM 36-21-00.  PERFORMED OP'S CHECK OF WING ANTI-ICE SYS, NO DEFECTS NOTED IAW AMM 30-12-00.
